Advertisement

Can taking Phenytek increase the risk of suicidal thoughts?

Taking Phenytek (phenytoin) may cause thoughts of self-harm or suicide. These changes in your behavior can happen within a week of taking the medication. Make sure your friends and family recognize and report any such changes to your doctor immediately. Talk with your doctor about these risks before you take Phenytek.

Continue Learning about Anticonvulsant

Can I take Neurontin with other medicines?
MDLIVEMDLIVE
Yes, but check with your doctor or pharmacist on possible interactions. Generally, neurontin won't s...
More Answers
How does Topamax (topiramate) treat migraines?
Dr. Steven A. Meyers, MDDr. Steven A. Meyers, MD
No medication works for everybody, and it is not unusual to have to try several medications before y...
More Answers
Does anticonvulsant use in bipolar teens have risks?
International Bipolar FoundationInternational Bipolar Foundation
Valproic acid and lamotrigine (Lamictal) and other anticonvulsants carry a Food and Drug Adminis...
More Answers
What should I know before taking an anticonvulsant for migraines?
Donna Hill Howes, RNDonna Hill Howes, RN
Your doctor will need to assess your liver function before starting treatment. Serum bicarbonate wil...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.